# SDR USAA2008123192371

- Difficulty date: December 15, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,074 hours, 15,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - NR 6138912, CORROSION ON THE L2 DOOR CUT OUT LOWER SILL AT FR 67+12".  REPAIRED THE L2 DOOR CUT OUT LOWER SILL AT FR 67+12" IAW A320 SRM 53-41-14 FIGURE 201 REPAIR PRINCIPLE 5.
